# SDR DALA2025051503762

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0963092) PERFORM PERMANENT REPAIR IN ACCORDANCE SRM 57-10-10-2R PROCEDURE 3. PERMANENT REPAIR IN ACCORDANCE B737-800 SRM 57-10-10-2R PROCEDURE 3, REPAIR 3 ALTERNATIVE 2 WAS PERFORMED.
